| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced post refractive surprise.The iol was exchanged for another lens model 2 months following the initial implant procedure.The clinical reason for explant mentioned as post refractive surprise and post rk (radial keratotomy).Additional information has been received and stated that, the patient had blurred vision.The clinical reason for explant mentioned as myopic astigmatism.